# SDR 2007UALA04212

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 50,721 hours, 35,000 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE NEAR FWD LAV SERVICE PANEL HAS A SMALL DENT.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER.
AC OK FOR SERVICE.
